# SDR ASOA20140506056V

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 145904
- Aircraft time: 25,259 hours, 14,968 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 1 ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED, VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE FITTING IAW EC5450-01087.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
